# SDR 2005FA0000981

- Difficulty date: May 31, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N8248K
- Make and model: Beech A36
- Aircraft serial: E2678
- Engine: Cont IO550*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 00244002465
- Condition: Cracked
- Location: Fuselage
- Part time: 19,200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD CRACKED APPROX .3750 INCH ON UPPER LT AREA ON BEND RADIUS, BULKHEAD TIES IN VERTICAL AND HORIZONTAL STABILIZERS TOGETHER.  FATIGUE DUE TO HIGH TT ON AIRFRAME, PROBABLE CAUSE?  (SW01200504869) (K)
